# SDR DHL2003749003

- Difficulty date: March 22, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  COCKPIT EMERGENCY EXIT LIGHT INOPERATIVE.2)  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK. OPS CHECKED GOOD. DONE IAW B-727 M/M 33-50-111.
